# SDR HNAA2014040400120

- Difficulty date: April 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 56,316 hours, 63,556 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 8Z9320051
- Condition: Odor
- Location: Secondary
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FISH ODOR IN COCKPIT, THROUGH ENTIRE FLIGHT.  R & R SECONDARY INVERTER IAW MM 24-22-00.  OPS CHECKED GOOD.
